MathSciNet Relay Station
MathSciNet bibliographic data
MR976365 (90d:55016) 55P60 (55U99)
Meyer, Jean-Pierre Cosimplicial homotopies. Proc. Amer. Math. Soc. 108 (1990), no. 1, 9–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement